


default search action
"The Laplacian spectral radii of trees with degree sequences."
Xiao-Dong Zhang (2008)
- Xiao-Dong Zhang:
The Laplacian spectral radii of trees with degree sequences. Discret. Math. 308(15): 3143-3150 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.